# SDR ASAA2023110246396

- Difficulty date: November 2, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,911 hours, 11,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOP AT SEAT ROWS 25-30DEF. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M3627 & INSTALLATION TEST GOOD IAW B737-900 AMM 33-51-06-960-806.
